MathSciNet Relay Station
MathSciNet bibliographic data
MR765918 34K15 (34C10)
Fukagai, Nobuyoshi; Kusano, Takaŝi Oscillation theory of first order functional-differential equations with deviating arguments. Ann. Mat. Pura Appl. (4) 136 (1984), 95–117.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement